Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 902830, 19 pages
http://dx.doi.org/10.1155/2011/902830
Research Article

Differential Subordination and Superordination for Srivastava-Attiya Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 28 March 2011; Accepted 1 June 2011

Academic Editor: Khalil Ezzinbi

Copyright © 2011 Maisarah Haji Mohd and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Miller and P. T. Mocanu, Differential Subordinations, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc., New York, NY, USA, 2000.
  2. R. Aghalary, R. M. Ali, S. B. Joshi, and V. Ravichandran, “Inequalities for analytic functions defined by certain linear operators,” International Journal of Mathematical Sciences, vol. 4, no. 2, pp. 267–274, 2005. View at Publisher · View at Google Scholar
  3. R. M. Ali, R. Chandrashekar, S. K. Lee, V. Ravichandran, and A. Swaminathan, “Differential sandwich theorem for multivalent analytic fucntions associated with the Dziok-Srivastava operator,” Tamsui Oxford Journal of Mathematical Sciences, vol. 27, no. 3, 2011. View at Google Scholar
  4. R. M. Ali, R. Chandrashekar, S. K. Lee, V. Ravichandran, and A. Swaminathan, “Differential sandwich theorem for multivalent meromorphic fucntions associated with the Liu-Srivastava operator,” Kyungpook Mathematical Journal, vol. 51, no. 2, pp. 217–232, 2011. View at Google Scholar
  5. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Differential subordination and superordination of analytic functions defined by the multiplier transformation,” Mathematical Inequalities & Applications, vol. 12, no. 1, pp. 123–139, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Subordination and superordination on Schwarzian derivatives,” Journal of Inequalities and Applications, Article ID 712328, 18 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “On subordination and superordination of the multiplier transformation for meromorphic functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 33, no. 2, pp. 311–324, 2010. View at Google Scholar · View at Zentralblatt MATH
  8. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Subordination and superordination of the Liu-Srivastava linear operator on meromorphic functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 31, no. 2, pp. 193–207, 2008. View at Google Scholar · View at Zentralblatt MATH
  9. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Differential subordination and superordination of analytic functions defined by the Dziok-Srivastava linear operator,” Journal of the Franklin Institute, vol. 347, no. 9, pp. 1762–1781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. K. Aouf, H. M. Hossen, and A. Y. Lashin, “An application of certain integral operators,” Journal of Mathematical Analysis and Applications, vol. 248, no. 2, pp. 475–481, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. C. Kim and H. M. Srivastava, “Inequalities involving certain families of integral and convolution operators,” Mathematical Inequalities & Applications, vol. 7, no. 2, pp. 227–234, 2004. View at Google Scholar · View at Zentralblatt MATH
  12. J. L. Liu, “Subordinations for certain multivalent analytic functions associated with the generalized Srivastava-Attiya operator,” Integral Transforms and Special Functions, vol. 19, no. 11-12, pp. 893–901, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. M. Srivastava and A. A. Attiya, “An integral operator associated with the Hurwitz-Lerch zeta function and differential subordination,” Integral Transforms and Special Functions, vol. 18, no. 3-4, pp. 207–216, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. W. Alexander, “Functions which map the interior of the unit circle upon simple regions,” Annals of Mathematics. Second Series, vol. 17, no. 1, pp. 12–22, 1915. View at Publisher · View at Google Scholar
  15. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. J. Libera, “Some classes of regular univalent functions,” Proceedings of the American Mathematical Society, vol. 16, pp. 755–758, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. I. B. Jung, Y. C. Kim, and H. M. Srivastava, “The Hardy space of analytic functions associated with certain one-parameter families of integral operators,” Journal of Mathematical Analysis and Applications, vol. 176, no. 1, pp. 138–147, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Patel and P. Sahoo, “Some applications of differential subordination to certain one-parameter families of integral operators,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 10, pp. 1167–1177, 2004. View at Google Scholar · View at Zentralblatt MATH
  19. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables. Theory and Application, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. O. Al-Refai and M. Darus, “An extension to the Owa-Srivastava fractional operator with applications to parabolic starlike and uniformly convex functions,” International Journal of Differential Equations, Article ID 597292, 18 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  21. O. Al-Refai and M. Darus, “Main differential sandwich theorem with some applications,” Lobachevskii Journal of Mathematics, vol. 30, no. 1, pp. 1–11, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. R. G. Xiang, Z. G. Wang, and M. Darus, “A family of integral operators preserving subordination and superordination,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 33, no. 1, pp. 121–131, 2010. View at Google Scholar · View at Zentralblatt MATH
  23. R. W. Ibrahim and M. Darus, “Subordination and superordination for functions based on Dziok-Srivastava linear operator,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 3, pp. 15–26, 2010. View at Google Scholar
  24. M. Darus, I. Faisal, and M. A. M. Nasr, “Differential subordination results for some classes of the family zeta associate with linear operator,” Acta Universitatis Sapientiae-Mathematica, vol. 2, no. 2, pp. 184–194, 2010. View at Google Scholar
  25. R. Ibrahim and M. Darus, “Differential subordination results for new classes of the family (Φ,ϒ),” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 1, article 8, p. 9, 2009. View at Google Scholar · View at Zentralblatt MATH